# SDR SWAA2024070898563

- Difficulty date: June 5, 2024
- Submitted: July 8, 2024
- Operation: Air carrier
- Aircraft: N261WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32517
- Aircraft time: 58,468 hours, 34,993 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tie Clip
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FWD SERVICE DOOR CUT OUT TIE-CLIP AT S-10R AND STA 277 AT PASSENGER CABIN 2024-361697<[01] REPLACED TIE-CLIP AND FASTENERS AT FWD SERVICE DOOR CUT OUT S-10R AND STA 277 AT PASSENGER CABIN IAW B737-700 SRM 51-40-02-0G-0; DWG-141A1110 SHEET: 18 REV: - AND DWG-141A8380 SHEET: 21 REV: - .;[02] REPLACED TIE-CLIP AND FASTENERS AT FWD SERVICE DOOR CUT OUT S-10R AND STA 277 AT PASSENGER CABIN IAW B737-700 SRM 51-40-02-0G-0; DWG-141A1110 SHEET: 18 REV: - AND DWG-141A8380 SHEET: 21 REV: - . CERTIFIED AS RII
